RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2007, Volume 351, Pages 238–241 (Mi znsl36)  

This article is cited in 1 scientific paper (total in 1 paper)

A nonuniform estimate of the remainder in the central limit theorem

L. V. Rozovskii

Saint-Petersburg Chemical-Pharmaceutical Academy

Abstract: In the note a refinement and a generalization of one result of V. V. Petrov is obtained.

Full text: PDF file (118 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2008, 152:6, 932–933

UDC: 519.21
Received: 23.11.2007

Citation: L. V. Rozovskii, “A nonuniform estimate of the remainder in the central limit theorem”, Probability and statistics. Part 12, Zap. Nauchn. Sem. POMI, 351, POMI, St. Petersburg, 2007, 238–241; J. Math. Sci. (N. Y.), 152:6 (2008), 932–933

Citation in format AMSBIB
\Bibitem{Roz07}
\by L.~V.~Rozovskii
\paper A nonuniform estimate of the remainder in the central limit theorem
\inbook Probability and statistics. Part~12
\serial Zap. Nauchn. Sem. POMI
\yr 2007
\vol 351
\pages 238--241
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl36}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2008
\vol 152
\issue 6
\pages 932--933
\crossref{https://doi.org/10.1007/s10958-008-9110-7}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-55049139185}


Linking options:
  • http://mi.mathnet.ru/eng/znsl36
  • http://mi.mathnet.ru/eng/znsl/v351/p238

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. S. Nefedova, I. G. Shevtsova, “Nonuniform estimates of convergence rate in the central limit theorem”, Theory Probab. Appl., 57:1 (2013), 28–59  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:125
    Full text:54
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019